Web Results
Drug Overdose
A drug overdose happens when you take too much of a drug, whether it is an illegal substance, and over the counter medication, or a prescription drug. An overdose can lead to serious medical symptoms, including death.
Source: healthline.com

en.wikipedia.org/wiki/Drug_overdose

Drug overdoses are sometimes caused intentionally to commit suicide, parasuicide or as self-harm, but many drug overdoses are accidental, the result of intentional or unintentional misuse of medication. Intentional misuse leading to overdose can include using prescribed or unprescribed drugs in excessive quantities in an ...

www.webmd.com/mental-health/addiction/drug-overdose

Apr 23, 2016 ... Drug overdoses in this age group are generally caused when someone accidentally leaves a medication within the child's reach. Toddlers, when they find medications, often share them with other children. Therefore, if you suspect an overdose in one child while other children are around, those other ...

deserthopetreatment.com/drug-overdose/over-the-counter

These include a person's body weight, other substances in their system such as alcohol, how much they've eaten that day, and how much of a tolerance they've build to that particular medication. There also haven't been as many studies done on overdose from over-the-counter medications due to the fact that it isn't as ...

www.emedicinehealth.com/drug_overdose/article_em.htm

The cause of a drug overdose is either by accidental overuse or by intentional misuse. Accidental overdoses result from either a young child or an adult with impaired mental abilities swallowing a medication left within their grasp. An adult (especially elderly persons or people taking many medications) can mistakenly ingest ...

www.12keysrehab.com/blog/most-common-drugs-people-overdose-on

Aug 23, 2016 ... Unfortunately, drug overdose becomes more common every year. Continue reading to learn more about the drugs people most commonly overdose on.

www.quora.com/What-does-it-feel-like-to-overdose-on-pills

Mental and physically? Excruciating. In my case it was approx 100 pills consisting of ibuprofen, aspirin, paracetamol. Initially nothing but mental pain, until hours on I passed out, then spent my night vomiting & in agony. Next day, my mother realised something was off & I was taken to hospital where I spent two days on ...

drugabuse.com/library/drug-overdose

Accidental overdoses tend to happen when people take more of a prescription medication than originally intended to achieve certain results, or when they use too much of an illegal drug trying to get a better high. Intentional overdoses are usually a result of someone trying to commit suicide. Regardless of the intent, any  ...

www.kshb.com/news/health/5-common-over-the-counter-medicines-that-could-kill-you-if-you-take-too-much

Like other painkillers on this list, Midol contains Acetaminophen (APAP) which helps relieve your pain, however, APAP is also easy to overdose on. Midol can cause liver failure or even death if you overdose on these small pills. Take only the recommended dose and don't take other pills that contain APAP. Initial signs of an ...

www.cnn.com/2017/06/06/health/georgia-overdoses-opioid-mystery-pill/index.html

Jun 7, 2017 ... (CNN) At least a dozen people were hospitalized over 48 hours in central and south Georgia after swallowing an unidentified street drug, according to state and hospital officials. Four deaths have been linked to the overdose cluster, but officials are still waiting on autopsy results to determine the exact ...